Pacific Journal of Mathematics

Cardinal inequalities for topological spaces involving the weak Lindelof number.

Murray Bell, John Ginsburg, and Grant Woods

Article information

Source
Pacific J. Math., Volume 79, Number 1 (1978), 37-45.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102805984

Mathematical Reviews number (MathSciNet)
MR526665

Zentralblatt MATH identifier
0397.54009

Subjects
Primary: 54A25: Cardinality properties (cardinal functions and inequalities, discrete subsets) [See also 03Exx] {For ultrafilters, see 54D80}

Citation

Bell, Murray; Ginsburg, John; Woods, Grant. Cardinal inequalities for topological spaces involving the weak Lindelof number. Pacific J. Math. 79 (1978), no. 1, 37--45. https://projecteuclid.org/euclid.pjm/1102805984


Export citation

References

  • [1] P. Alexandroff and P. Urysohn, Memoire sur less Espaces Topologiques Compact, Verh. Nederl. Akad. Wetensch. Amsterdam, 14 (1929), 1-96.
  • [2] A. Arhangeskii, The power of compacta with the first axiom of countability, Dokl. Akad. Nauk. S.S.S.R., 187 (1969), 967-968 (Soviet Math. Dokl., 10 (1969), 951-955).
  • [3] R. Engelking, Outline of General Topology, John Wiley and Sons Inc., New York, 1968.
  • [4] I. Juhasz, Cardinal functionsin topology, Mathematical Centre Tracts 34, Mathe- matisch Centrum, Amsterdam, 1975.
  • [5] M. Katetov, Complete normality and Cartesian products, Fund. Math., 35 (1948), 271-274.
  • [6] R. Pol, Short proofs of two theorems on cardinalityof topological spaces, Bull. Acad. Polon. Sci. Ser. Math. Astr. Phys., 22 (1974), 1245-1249.
  • [7] T. Przymusinski and F. D. Tall, The undecidabilityof the existence of a non- separa hie normal Moore space satisfyingthe countable chain condition, Fund. Math., 85 (1974), 291-297.
  • [8] M. E. Rudin, Lectures in set-theoretic topology, C.B.M.S. Regional Conference series in Mathematics No. 23 (1974).
  • [9] M. Ulmer, Products of weakly ^-compact spaces, Trans. Amer. Math. Soc, 170 (1972), 279-284.
  • [10] R. G. Woods, Characterizations of some C*-embedded subspaces of N, Pacific J. Math., 65 (1976), 573-579.